# SDR MASA2011052302808

- Difficulty date: May 21, 2011
- Submitted: May 23, 2011
- Operation: Air carrier
- Aircraft: N77302
- Make and model: Cndair CL6002B19
- Aircraft serial: 7302
- Aircraft time: 29,334 hours, 30,099 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Cargo Bag
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

BAG SMOKE WARNING.  RE-SECURED CONNECTOR TO SMOKE DETECTOR.
